Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 27, 2016, 3:49 PM CDT for 4 counties in Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 3:49 PM CDT (20:49 UTC)
- Expired
- Apr 27, 2016, 4:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fremont County, IA, Mills County, IA, Montgomery County, IA, Page County, IA
The radar
The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:50 PM CDT | HAIL 1 | Essex, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
919
WUUS53 KOAX 272049
SVROAX
IAC071-129-137-145-272130-
/O.NEW.KOAX.SV.W.0023.160427T2049Z-160427T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
349 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN MILLS COUNTY IN SOUTHWESTERN IOWA...
NORTHWESTERN PAGE COUNTY IN SOUTHWESTERN IOWA...
NORTHEASTERN FREMONT COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 430 PM CDT
* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ESSEX...OR 25
MILES NORTH OF TARKIO...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RED OAK...SHENANDOAH...ESSEX...EMERSON...IMOGENE...COBURG AND PIERCE
RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 27 AND 39.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 13 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4074 9522 4076 9544 4106 9545 4105 9512
TIME...MOT...LOC 2049Z 183DEG 19KT 4081 9533
HAIL...1.00IN
WIND...60MPH
$$
MILLER3 follow-up statements
990
WWUS53 KOAX 272107
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT WED APR 27 2016
IAC071-129-272116-
/O.CAN.KOAX.SV.W.0023.000000T0000Z-160427T2130Z/
MILLS IA-FREMONT IA-
407 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLS AND
NORTHEASTERN FREMONT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4077 9521 4082 9538 4105 9538 4105 9512
TIME...MOT...LOC 2106Z 190DEG 18KT 4089 9531
$$
IAC137-145-272130-
/O.CON.KOAX.SV.W.0023.000000T0000Z-160427T2130Z/
MONTGOMERY IA-PAGE IA-
407 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN MONTGOMERY AND NORTHWESTERN PAGE COUNTIES...
AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
ESSEX...OR 30 MILES WEST OF CORNING...MOVING NORTH AT 20 MPH. THIS
STORM DID PRODUCE HAIL AROUND ESSEX EARLIER.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RED OAK...ESSEX...COBURG AND PIERCE RECREATION AREA.
THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 30 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4077 9521 4082 9538 4105 9538 4105 9512
TIME...MOT...LOC 2106Z 190DEG 18KT 4089 9531
HAIL...1.00IN
WIND...60MPH
$$
MILLER950 WWUS53 KOAX 272117 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 417 PM CDT WED APR 27 2016 IAC137-145-272130- /O.CON.KOAX.SV.W.0023.000000T0000Z-160427T2130Z/ MONTGOMERY IA-PAGE IA- 417 PM CDT WED APR 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHWESTERN MONTGOMERY AND NORTHWESTERN PAGE COUNTIES... AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF RED OAK...OR 25 MILES WEST OF CORNING...MOVING NORTH AT 40 MPH. ALTHOUGH THIS STORM HAS WEAKENED A LITTLE...THE WARNING WILL REMAIN IN EFFECT. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... RED OAK...ESSEX...COBURG AND PIERCE RECREATION AREA. THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 30 AND 39. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN IOWA. LAT...LON 4077 9521 4082 9538 4105 9538 4105 9512 TIME...MOT...LOC 2116Z 182DEG 33KT 4095 9523 HAIL...0.88IN WIND...60MPH $$ MILLER
200
WWUS53 KOAX 272127
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 PM CDT WED APR 27 2016
IAC137-145-272137-
/O.EXP.KOAX.SV.W.0023.000000T0000Z-160427T2130Z/
MONTGOMERY IA-PAGE IA-
427 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONTGOMERY AND
NORTHWESTERN PAGE COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4077 9521 4082 9538 4105 9538 4105 9512
TIME...MOT...LOC 2125Z 183DEG 19KT 4095 9523
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:20 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 27, 3:20 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 320 PM CDT WED APR 27 2016 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 319 PM CDT WED APR 27 2016 A DEEP-LAYER CYCLONE PRESENTLY OVER S-CNTRL NE WILL DEVELOP EWD INTO IA TONIGHT IN RESPONSE TO THE PROGRESSION OF AN UPSTREAM JET STREAK FROM THE CA COAST INTO THE LOWER CO VALLEY. COLD TEMPERATURES ALOFT COUPLED WITH DAYTIME HEATING AND RESIDUAL BOUNDARY-LAYER DEWPOINTS IN THE 50S HAVE FOSTERED A BROKEN BAND OF LOW-TOPPED SUPERCELLS THIS AFTERNOON FROM E-CNTRL NE INTO SWRN IA....ALONG THE OCCLUDED FRONT INTO THE SYSTEM WARM SECTOR. THE MORE PROLONGED SEVERE THREAT...INCLUDING A RISK FOR TORNADOES AND LARGE HAIL WILL EXIST ACROSS SWRN IA WHERE A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CDT. THE SEVERE WEATHER THREAT SHOULD DIMINISH BY THAT TIME WITH SHOWERY PRECIPITATION LINGERING OVERNIGHT AS THE DEEP-LAYER CYCLONE MOVES THROUGH THE AREA. THURSDAY INTO THURSDAY NIGHT...MID-LEVEL HEIGHTS WILL BUILD OVER THE CNTRL PLAINS IN THE WAKE OF THE CYCLONE PASSING TO OUR EAST...AND AHEAD AN UPPER LOW TRACKING FROM THE LOWER CO VALLEY THROUGH THE FOUR CORNERS REGION. IN THE LOW LEVELS...A SURFACE HIGH WILL DEVELOP SWD THROUGH THE UPPER MIDWEST WHILE A LEE CYCLONE DEEPENS OVER THE SRN HIGH PLAINS. THIS WILL RESULT IN SURFACE TRAJECTORIES ORIGINATING FROM THE UPPER MIDWEST HIGH...WHICH WHEN COUPLED WITH CONSIDERABLE CLOUDINESS WILL YIELD BELOW NORMAL HIGHS. THE RESPONSE TO STRENGTHENING LOW-LEVEL FRONTOGENESIS WILL SUPPORT LIGHT CHANCE POPS LATE THURSDAY NIGHT ACROSS THE SWRN CWA. FRIDAY INTO SATURDAY...THE AFOREMENTIONED UPPER LOW DEVELOPS THROUGH THE CNTRL ROCKIES INTO CNTRL PLAINS WITH AN ASSOCIATED VORTICITY LOBE PIVOTING THROUGH THE ERN SEMI-CIRCLE OF THE CLOSED SYSTEM. THE 12Z RUNS OF THE ECMWF AND GFS DIFFER ON THE EVOLUTION OF THE SURFACE PATTERN DUE TO SLIGHT DIFFERENCES ALOFT. IN EITHER CASE...INCREASED DEEP-LAYER FORCING FOR ASCENT WILL YIELD AN INCREASING CHANCE OF SHOWERS AND TSTMS...WITH CATEGORICAL POPS WARRANTED FRIDAY NIGHT INTO SATURDAY. WIDESPREAD CLOUDS AND THE PRECIPITATION POTENTIAL WILL LIMIT DAYTIME HEATING WITH HIGHS IN THE 50S TO LOWER 60S. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 319 PM CDT WED APR 27 2016 A HIGH-AMPLITUDE PATTERN WILL PERSIST THROUGH THE EXTENDED FORECAST PERIOD. THE DEEP-LAYER CYCLONE INITIALLY OVER THE MID- MO VALLEY SATURDAY NIGHT WILL SHIFT EWD AHEAD OF A WRN U.S. TROUGH EDGING EWD TOWARD THE PLAINS. THE MODELS BEGIN TO DIVERGE ON THE HANDLING OF THIS TROUGH BY SUNDAY NIGHT AS IT IS ENTRAINED INTO AN AMPLIFYING LONG-WAVE TROUGH OVER ERN NORTH AMERICA. IN GENERAL...IT APPEARS THAT WE WILL TRANSITION TO A DRIER PATTERN BY MONDAY A GRADUAL WARMING TREND IN DAYTIME HIGHS. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z THURSDAY) ISSUED AT 144 PM CDT WED APR 27 2016 BELIEVE THUNDERSTORMS COULD AFFECT KOMA/KOFK FROM 19-21Z AS A FRONTAL BOUNDARY CONTINUES TO ARC NORTHWARD. OTHERWISE...IT'S MOSTLY MVFR INITIALLY...BUT PROBABLY BECOMING IFR THROUGH THE NIGHT. ALSO A COMPLICATED WIND FORECAST AS SURFACE LOW PRESSURE MOVES THROUGH THE REGION. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MEAD LONG TERM...MEAD AVIATION...DEWALD
Hazardous weather outlook, Apr 27, 11:49 AM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1149 AM CDT WED APR 27 2016 NEZ011-012-015>018-030>032-042-065-078-088-089-280700- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- PLATTE-SEWARD-SALINE-JEFFERSON-GAGE- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS COULD OCCUR THIS AFTERNOON...BUT IN GENERAL SEVERE STORMS ARE NOT EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON THROUGH TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ033-034-043>045-050>053- 066>068-090>093-280700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS- SARPY-LANCASTER-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1149 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT THAT EXTENDS FROM NEAR COLUMBUS NEBRASKA EAST SOUTHEAST TO NEAR SHENANDOAH IOWA. STORMS COULD BECOME SEVERE THIS AFTERNOON WITH ONE TO ONE AND ONE HALF INCH HAIL POSSIBLE...ESPECIALLY FROM FREMONT EAST SOUTHEASTWARD IN INTO SOUTHWEST IOWA JUST NORTH OF THE FRONTAL BOUNDARY. THERE IS ALSO ALSO A VERY SMALL RISK FOR AN ISOLATED TORNADO AND DAMAGING WINDS. STORMS ARE FORECAST TO INITIALLY DEVELOP 1 TO 2 PM...AND COULD LINGER THROUGH 5 TO 7 PM AS THEY SHIFT NORTHWARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR ISOLATED THUNDERSTORMS RETURN FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE AREA THIS AFTERNOON AND EVENING. DEWALD
In the hours before
Special weather statement, Apr 27, 3:14 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 314 PM CDT WED APR 27 2016 NEZ052-272100- DOUGLAS NE- 314 PM CDT WED APR 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS COUNTY UNTIL 400 PM CDT... AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SOUTHWESTERN OMAHA...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OMAHA...RALSTON...MILLARD...BENNINGTON AND BOYS TOWN. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448. LAT...LON 4120 9600 4120 9622 4138 9623 4139 9603 TIME...MOT...LOC 2014Z 173DEG 13KT 4124 9614 DEWALD
Local storm report, Apr 27, 3:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL PLATTSMOUTH 41.01N 95.89W
04/27/2016 E1.00 INCH CASS NE TRAINED SPOTTER
&&
PEARSONLocal storm report, Apr 27, 3:18 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL MILLARD 41.21N 96.16W
04/27/2016 E0.75 INCH DOUGLAS NE TRAINED SPOTTER
PEA TO PENNY SIZE HAIL AT 151ST AND Q.
&&
BSMITHLocal storm report, Apr 27, 3:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TORNADO 3 ENE STANTON 41.00N 95.05W
04/27/2016 MONTGOMERY IA FIRE DEPT/RESCUE
TORNADO ON THE GROUND WITH DEBRIS.
&&
PEARSONLocal storm report, Apr 27, 3:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
341 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FUNNEL CLOUD 1 SE BOYS TOWN 41.25N 96.12W
04/27/2016 DOUGLAS NE PUBLIC
103 AND PACIFIC
&&
PEARSONLocal storm report, Apr 27, 3:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 1 NE BOYS TOWN 41.27N 96.12W
04/27/2016 DOUGLAS NE NWS EMPLOYEE
TORNADO ON THE GROUND NEAR 132ND STREET BETWEEN DODGE AND
BLONDO.
&&
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:14 PM CDT | Special Weather Statement | OAX | Fremont | 31 min |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 49 min |
| Apr 27, 2:36 PM CDT | Tornado Warning | OAX | Montgomery, Page | 24 min |
| Apr 27, 2:45 PM CDT | Tornado Warning | OAX | Fremont | 45 min |
| Apr 27, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 49 min |
| Apr 27, 2:59 PM CDT | Tornado Warning | OAX | Montgomery, Page | 31 min |
| Apr 27, 3:23 PM CDT | Tornado Warning | OAX | Montgomery | 37 min |
| Apr 27, 3:26 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 32 min |
| Apr 27, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 27 min |
| Apr 27, 3:54 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 36 min |
| Apr 27, 4:48 PM CDT | Areal Flood Advisory | OAX | Montgomery, Page | 4 hr |
| Apr 27, 5:01 PM CDT | Areal Flood Warning | OAX | Mills | 3 hr |
| Apr 27, 5:14 PM CDT | Special Weather Statement | OAX | Montgomery | 46 min |
| Apr 27, 6:04 PM CDT | Flash Flood Warning | OAX | Montgomery, Page | 5 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.